Alert archive / Florida / Flash Flood Warnings in 2019
Flash Flood Warning 3, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Aug 6, 2019, 4:16 PM EDT for Palm Beach County, Florida. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2019, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 6, 2019, 5:56 PM EDT
- In force
- 100 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 96 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800
WGUS52 KMFL 062016
FFWMFL
FLC099-062215-
/O.NEW.KMFL.FF.W.0003.190806T2016Z-190806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
416 PM EDT Tue Aug 6 2019
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Southeastern Palm Beach County in southeastern Florida...
* Until 615 PM EDT.
* At 416 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Boca Raton, Boynton Beach, Delray Beach, Highland Beach and Mission
Bay.
Additional rainfall amounts of 2 inches are possible in the warned
area.
LAT...LON 2651 8000 2633 8003 2634 8025 2639 8024
2649 8015
$$
Cohen2 follow-up statements
493
WGUS72 KMFL 062046
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
446 PM EDT Tue Aug 6 2019
FLC099-062215-
/O.CON.KMFL.FF.W.0003.000000T0000Z-190806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
446 PM EDT Tue Aug 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN PALM BEACH COUNTY...
At 444 PM EDT, Doppler radar indicated showers and thunderstorms
producing heavy rain across the warned area. Up to two inches of
rain have already fallen. Flash flooding is occurring.
Some locations that will experience flooding include...
Boca Raton, Boynton Beach, Delray Beach, Highland Beach and Mission
Bay.
Additional rainfall amounts of around one inch are possible in the
warned area. Although rain rates have decreased, flooded roads will
need some additional time to drain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2651 8000 2633 8003 2634 8025 2639 8024
2649 8015
$$
SPM596
WGUS72 KMFL 062156
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
556 PM EDT Tue Aug 6 2019
FLC099-062202-
/O.CAN.KMFL.FF.W.0003.000000T0000Z-190806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
556 PM EDT Tue Aug 6 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PALM BEACH COUNTY IS
CANCELLED...
The heavy rain has ended and flood waters have receded. Please
continue to heed any remaining road closures.
LAT...LON 2651 8000 2633 8003 2634 8025 2639 8024
2649 8015
$$
SPMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:59 PM EDT, 17 minutes earlier.
Area forecast discussion, Aug 6, 3:59 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Miami FL 359 PM EDT Tue Aug 6 2019 .DISCUSSION... Another wet and unsettled weather day across South Florida this Tuesday as a mid-level trough across the eastern Gulf of Mexico pulls northeastward across SE CONUS. Simultaneously, surface high pressure across the Atlantic and a confined surface high pressure across the southeastern Gulf of Mexico filtered in rich moisture- filled southerly winds across the region. MFL's 06/12Z sounding had a PW of 2.00 inches, TBW's 06/12Z sounding had a PW of 2.07 inches, and KEY's 06/12Z sounding had a PW of 1.95 inches. All three soundings are just one tool to measure the amount of sufficient moisture in our atmosphere. The daily PW mean for MFL is 1.82 inches, so this morning's sounding placed us in the 75th percentile in concerns to moisture. Looking at GFS derived PW's for the duration of the forecast period suggests that a highly saturated environment is in store for South Florida with values oscillating between 1.85 to 2.45 inches. The Weather Prediction Center (WPC) has placed the east coast of Florida in a Marginal Risk for excessive rainfall today; therefore, the main concern for the duration of the afternoon remains heavy rainfall and the possibility for urban flooding, especially with antecedent conditions from previous days. Several Areal Flood Advisories have already been issued today including portions of Palm Beach, Broward, and Miami-Dade counties. 0-3 km bulk shear also contours areas of 15-30 kt across the Lake region and Broward/Palm Beach counties this afternoon before pushing offshore into the Atlantic by the evening hours. Essentially, this means that weak rotation/funnel clouds are possible, especially with the stronger storms. Frequent lightning and gusty winds are an additional hazard. A bit of unsettled weather will carry over into Wednesday as the aforementioned mid-level trough sags across Florida before finally pushing offshore into the Atlantic overnight Wednesday into Thursday. Again, with forecast PW's expected climb near 2.35 inches tomorrow afternoon, scattered to numerous showers/storms will be possible. However, as surface high pressure builds in across the region, southerly to southeasterly winds return which will push the higher chances of convection towards the interior sections. For Thursday and Friday, we should see our typical "summer pattern" return as the Atlantic high pressure expands across South Florida. Caveat here is that easterly flow looks to be light enough to allow both sea breezes to develop. Again, higher POPs are forecast to be in the interior region during the afternoon to early evening hours. 500 mb temps are also forecast to warm up again (models suggest around -4 to -6 degrees C), so this will help to slightly dissuade vertical development. Over the weekend and into the early portions of next week, mid- upper level ridging over Texas will expand eastwards across the western Gulf. However, at the same time, an area of low pressure and associated frontal boundary looks to impact SE CONUS. What does this mean for South Florida? Well, the surface high across the Atlantic will retrograde more into the central Atlantic due to the aforementioned low pressure and frontal boundary. This will shift winds from a more southerly/southwesterly direction across South Florida. In the end, rainfall and storm focus will increase for the east coast with the continuation for decent POPs across the Lake Region and interior region. Temperatures are forecast to stay near seasonal average. && .MARINE... Generally benign weather outside of convection. Surface wind flow will be determined mainly by small shifts in the Atlantic ridge of high pressure. Convection will be capable of producing gusty winds, locally higher seas, waterspouts, locally heavy rainfall, and lightning. && .AVIATION... Scattered to numerous SHRA/TSRA expected to affect east TAF sites. Tempo groups are in place, mostly between 18-21Z for MVFR/IFR conditions. Wind gusts between 30-35 knots and VIS around 1SM are the main impacts of concern. Localized boundary interactions may enhance these impacts, resulting in potential LIFR conditions. Will treat potential LIFR conditions with amendments due to some spatial uncertainty of strongest convection. Winds mostly out of the S-SE this afternoon switching to VRB around 01-03Z. && .BEACH FORECAST... As winds swing from a more southerly/southeasterly direction, a non- zero rip current risk is possible along the Atlantic beaches. Generally, weak surface winds should limit the overall rip current potential. Otherwise, a chance for showers and thunderstorms capable of producing dangerous lightning, gusty winds, and heavy rain will be possible across all beaches. && .HYDROLOGY... Existing ground saturation and storm movement will play key roles once again in today's risk of flooding. As mentioned in the DISCUSSION, PW values are exceptionally high. The steering winds are also about 5 kt stronger than yesterday, so storm motion is a bit faster. With that in mind, there could still be some minor flooding with the storms for the duration of the afternoon today, especially if training occurs or areas of localized convergence develop, but excessive flooding should be more conditional due to the aforesaid faster storm motion. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 77 90 77 91 / 40 50 30 40 Fort Lauderdale 78 89 78 90 / 30 40 20 40 Miami 78 90 78 91 / 30 40 20 40 Naples 78 89 77 89 / 20 30 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION...03/Fell MARINE...03/Fell AVIATION...54/BNB & 09/Bhatti BEACH FORECAST...03/Fell HYDROLOGY...03/Fell
Hazardous weather outlook, Aug 6, 11:08 AM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1108 AM EDT Tue Aug 6 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070315- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1108 AM EDT Tue Aug 6 2019 ...STRONG STORMS POSSIBLE WITH HEAVY RAINFALL TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms are expected today with best coverage over the western areas shifting to the eastern areas this afternoon and evening. Gusty winds, heavy rains, and frequent lightning are expected with this activity. Flooding: Storms will be capable of producing torrential rainfall across South Florida. Localized flooding may occur, especially in areas that experience multiple rounds of heavy rain. There is the potential for flooded roadways and even water entering a few structures. Wind: The strongest storms could produce wind gusts of 45 to 55 mph. Isolated damaging wind gusts cannot be ruled out, especially over the east coast metro areas. Waterspouts: There is a potential for isolated waterspouts across all South Florida waters today and tonight. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Thunderstorm potential will continue each day through the period, especially during the afternoon and evening hours. Flooding, lightning, and gusty wind could accompany this activity. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Aug 6, 2:54 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
254 PM EDT Tue Aug 6 2019
FLZ071-072-172-062000-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
254 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 400
PM EDT...
* At 253 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of Coral Springs to Weston. Movement was northeast at 15 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
Sunrise, Deerfield Beach, Tamarac, Margate, Lauderhill, Weston,
Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes,
Parkland, Wilton Manors, Broadview-Pompano Park, St. George and
Pine Island Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2610 8016 2608 8042 2630 8048 2633 8045
2634 8023 2633 8021 2633 8015
TIME...MOT...LOC 1853Z 228DEG 12KT 2628 8041 2612 8038
CohenSpecial weather statement, Aug 6, 2:55 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Miami FL
255 PM EDT Tue Aug 6 2019
FLZ067-068-071-072-062000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
255 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...
* At 255 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 14 miles east of Holey Land Wildlife
Refuge, or 17 miles southeast of Belle Glade, moving east at 15
mph.
* Winds in excess of 45 mph and excessive cloud-to-ground lightning
possible with this storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Wellington, Coconut
Creek, Royal Palm Beach, Parkland, Loxahatchee NWR, Mission Bay,
Boca Pointe, Hamptons At Boca Raton, Loxahatchee Groves, Whisper
Walk, Boca Del Mar, Hillsboro Ranches, Boca West, Hillsboro Pines,
South County Regional Park, Sandalfoot Cove and Boca Raton
Equestrian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8046 2645 8063 2657 8064 2675 8019
2632 8015
TIME...MOT...LOC 1855Z 253DEG 12KT 2648 8051
SPMSpecial weather statement, Aug 6, 3:01 PM EDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Miami FL 301 PM EDT Tue Aug 6 2019 FLZ073-074-173-061945- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 301 PM EDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 345 PM EDT... * At 301 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Doral to Miami International Airport. Movement was northeast at 5 mph. * Winds in excess of 45 mph and funnel clouds possible with these storms. * Locations impacted include... Miami, Hialeah, Coral Gables, Doral, Miami Lakes, Hialeah Gardens, Opa-Locka, Miami Springs, West Miami, El Portal, Medley, West Little River, Gladeview, Liberty City, Pennsuco, Miami International Airport, Little Haiti, Coral Terrace, Westview and Pinewood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2595 8039 2585 8019 2574 8028 2583 8045 TIME...MOT...LOC 1901Z 215DEG 6KT 2584 8040 2579 8032 Cohen
Special weather statement, Aug 6, 3:10 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Tue Aug 6 2019
FLZ068-168-061945-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
310 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 345 PM EDT...
* At 310 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Palm Beach Gardens, moving east
at 10 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
Palm Beach, Juno Ridge, Mangonia Park, Fau North Campus, Limestone
Creek and Philo Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2675 8003 2676 8018 2696 8018 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 1910Z 269DEG 11KT 2687 8010
SPMSpecial weather statement, Aug 6, 3:27 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Miami FL 327 PM EDT Tue Aug 6 2019 FLZ068-168-062015- Coastal Palm Beach County FL-Metro Palm Beach County FL- 327 PM EDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 415 PM EDT... * At 327 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Greenacres, or near Boynton Beach, moving north at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... West Palm Beach, Boynton Beach, Wellington, Lake Worth, Palm Beach, Ocean Ridge, Greenacres, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport, Golden Lakes, Gun Club Estates, Schall Circle, Royal Palm Estates, Lake Belvedere Estates, Downtown West Palm Beach and Village Of Golf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2649 8003 2652 8020 2676 8018 2675 8001 TIME...MOT...LOC 1927Z 187DEG 16KT 2658 8016 SPM
Special weather statement, Aug 6, 4:15 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Miami FL
415 PM EDT Tue Aug 6 2019
FLZ063-066-070-062100-
Hendry FL-Inland Collier County FL-Glades FL-
415 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...WESTERN
HENDRY AND SOUTHWESTERN GLADES COUNTIES UNTIL 500 PM EDT...
* At 414 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Felda to near Immokalee. Movement was east at 15 mph.
* Wind gusts up to 50 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Labelle, Ave Maria, Immokalee, Port La Belle, Felda, Big Corkscrew
Island, Keri, Bunker Hill and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2642 8156 2679 8156 2681 8115 2632 8122
2633 8154 2642 8163
TIME...MOT...LOC 2014Z 281DEG 13KT 2662 8139 2646 8149
ALMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:56 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 6, 1:00 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Aug 6, 1:24 PM EDT | Special Marine Warning | MFL | 51 min | |
| Aug 6, 1:37 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Aug 6, 1:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 82 min |
| Aug 6, 1:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 63 min |
| Aug 6, 2:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Aug 6, 2:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 6, 2:20 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Aug 6, 2:54 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Aug 6, 2:55 PM EDT | Special Weather Statement | MFL | Palm Beach | 65 min |
| Aug 6, 3:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Aug 6, 3:27 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Aug 6, 3:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 6, 3:34 PM EDT | Special Marine Warning | MFL | 116 min | |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 52 min |
| Aug 6, 3:46 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 6, 4:00 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 6, 4:02 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 6, 4:15 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Aug 6, 4:58 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Aug 6, 6:56 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
Nearby
Flash Flood Warnings in Florida, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.